# SDR DALA2020111303715

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 61,796 hours, 8,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Binding
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R PASSENGER DOOR SLIDE UNARM INDICATION INOPERABLE.  CORRECTIVE ACTION: FOUND 2R DOOR SLIDE ARMING HANDLE BINDING.  REMOVED INTERIOR DOOR PANEL 842DZ.  FOUND ARMING HANDLE INNER CUT OUT ASSEMBLY LOOSE, RESECURED SAME.  REINSTALLED PANEL 842DZ.  ALL DOOR SLIDE ARMING/UNARMING OPERATIONS AND INDICATIONS ARE NOW NORMAL, PER A330 AMM 25-23.
